# SDR FDEA200909243381

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 40,146 hours, 6,611 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN DECK FLOOR PANEL INSP AT STA 1234 X= -47.5 CTR WING TANK TOP   SURFACE, FOUND CORROSION.  COMPLIED WITH EA 1-5710-133877,  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 108.
